# SDR SWAA2020021214207

- Difficulty date: February 6, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 65,959 hours, 38,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Loose
- Location: L2  Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE SHROUD MOUNT LOOSE.    / TIGHTENED MOUNT PER AMM.
